zbMATH — the first resource for mathematics

On contiguity relations of the confluent hypergeometric systems. (English) Zbl 0798.33009
The generalized confluent hypergeometric systems have been formulated in the earlier papers [I. M. Gel’fand, V. S. Retakh and V. V. Serganova, Generalized Airy functions, Schubert cells, and Jordan groups, Sov. Math., Dokl. 37, 8-12 (1988; Zbl 0699.33012)] and H. Kimura, Y. Haraoka and K. Takano, The generalized confluent hypergeometric functions, Proc. Japan Acad., Ser. A 68, No. 9, 290-295 (1992; Zbl 0773.33004)]. They are obtained from the generalized hypergeometric systems defined on Grassmannian manifolds. This paper deals with the symmetry of the confluent hypergeometric system by representing them as contiguity relations that hold among solutions with different parameters.
Reviewer: T.Sasaki (Kobe)

33C80 Connections of hypergeometric functions with groups and algebras, and related topics
33C15 Confluent hypergeometric functions, Whittaker functions, \({}_1F_1\)
17B66 Lie algebras of vector fields and related (super) algebras
Full Text: DOI
[1] K. Aomoto : Les equation aux differences lineaires et les integrales des functions multiformes. J. Fac. Sci. Univ. Tokyo, Sec. IA, 22, 271-297 (1975). · Zbl 0339.35021
[2] I. M. Gelfand: General theory of hypergeometric functions. Dokl. Akad. Nauk. SSSR, 288, 14-48 (1986); English translation Soviet Math. Dokl., 33, 9-13 (1986). · Zbl 0645.33010
[3] I. M. Gelfand, V. S. Retakh, and V. V. Serganova : Generalized Airy functions, Schubert cells, and Jordan groups, ibid, 298, 17-21 (1988); ibid., 37, 8-12 (1988). · Zbl 0699.33012
[4] Y. Haraoka and H. Kimura: Contiguity relations of the generalized confluent hypergeometric functions. Proc. Japan Acad., 69A, 105-110 (1993). · Zbl 0812.33007 · doi:10.3792/pjaa.69.105
[5] K. Iwasaki et al: From Gauss to Painleve. Vieweg Wiesbaden (1991).
[6] H. Kimura, Y. Haraoka, and K. Takano : The generalized confluent hypergeometric functions. Proc. Japan Acad., 68A, 290-295 (1992). · Zbl 0773.33004 · doi:10.3792/pjaa.68.290
[7] H. Kimura, Y. Haraoka, and K. Takano : On confluences of the general hypergeometric systems, ibid., 69A, 99-104 (1993). · Zbl 0822.33007 · doi:10.3792/pjaa.69.99
[8] W. Miller : Lie theory and generalizations of the hypergeometric functions. SIAM J. Appl. Math., 25, 226-235 (1973). · Zbl 0269.33007 · doi:10.1137/0125026
[9] T. Sasaki: Contiguity relations of Aomoto-Gelfand hypergeometric functions and applications to Appell’s system F3 and Goursat’s 3F2. ibid., 22, 821-846 (1991). · Zbl 0805.33003 · doi:10.1137/0522052
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.